# SDR FDEA2019080531794

- Difficulty date: August 3, 2019
- Submitted: August 5, 2019
- Operation: Air carrier
- Aircraft: N308FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48297
- Aircraft time: 73,774 hours, 24,931 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: ARC2411
- Condition: Gouged
- Location: Rt Wing Le Flap
- Part time: 73,774 hours, 24,931 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R/H WING, L/E, I/B FLAP, APPROX. STA. XIFH280 FOUND A GOUGE UNDERNEATH RUB STRIP. INSTALLED REPAIR DOUBLER I.A.W. SRM57-00-01 FIG. 4 SHT.2 VOL. I
